# SDR SIMA200706704

- Difficulty date: February 25, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 13,150 hours, 11,784 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521413605
- Condition: Corroded
- Location: Zone 100
- Part time: 13,150 hours, 11,784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER OMEGA BEAM CORRODED AT FRAME 23.  PERFORMED CUT TO REMOVE CORROSION, FABRICATED AND INSTALLED REPAIR PARTS IAW EMB SRM 53-00-10.  RETURNED AIRCRAFT TO SERVICE.
